# SDR IPXA2023113028590

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,275 hours, 24,733 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RIGHT WINDOW BEGAN ARCHING WINDOW DAMAGE CHECKLIST PERFORMED AND WINDOW HEAT TURNED OFF. ARCHING STOPPED, SEVERAL MINUTES LATER OUTTER WINDOW PANE SHATTERED. RR R1 WINDOW IAW AMM 56-11-01, UP TO STEP 13A. ONLY FIRST TORQUE SEQUENCE ACCOMPLISHED.
